MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15247-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned; however, it has not been received.Without the returned device, a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Event or Problem Description
The event occurred on an unspecified date ((b)(6) 2025 used as placeholder) and involved a primary plum set, clave secondary port, clave y-site, distal microbore tubing, secure lock, 104 inch where the customer reported that the iv line leaking at the vent port.It was unknown if there was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history could not be reviewed due to no lot number being provided.Corrected information can be found in e3, e4 and h11.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, DISTAL MICROBORE TUBING, S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23583362
Report Number9615050-2025-00540
Device Sequence Number21208642
Product Code FPA
UDI-Device Identifier00887709102057
UDI-Public00887709102057
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15247-28
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown